Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Tianeptine

Posted by Sigismund on May 25, 2008, at 16:48:21

In reply to Re: Tianeptine Sigismund, posted by okydoky on May 24, 2008, at 23:19:39

>What kind of allergic reaction(s)?

My sinuses block up.

>I have increased my clonazepam. I rarely took it before I started the Stablon. I'm not sure if I am just feeling more, be it good or bad or feeling worse. I have been more agitated on other meds before. It's hard to tell what is going on. I have been so low and foggy for so long. I know there is a change. If I do not feel any motivation or vitality soon I think that I will have to accept it as a change for the worse.

People have found Stablon to be prosocial but not so usually have they found more motivation on it.

>What are you on now?

Nothing much, just 5mg/d or a bit more of Valium with very occasional Trivastal

>Is it helping?

I'd like to stop the Valium because THAT makes my sinuses worse too.


 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Sigismund thread:830895
URL: http://www.dr-bob.org/babble/20080519/msgs/831090.html